Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 4, Pages 223-230

Proper contractions and invariant subspaces

1Catholic University of Rio de Janeiro, Rio de Janeiro, RJ 22453-900, Brazil
2University of California at Los Angeles, Los Angeles, CA 90024-1594, USA

Received 4 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. S. Kubrusly and N. Levan, “Proper contractions and invariant subspaces,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 4, pp. 223-230, 2001.